International Journal of Scientific and Research Publications

IJSRP, Volume 4, Issue 7, July 2014 Edition [ISSN 2250-3153]


Integral Solutions of the Sextic Equation with Five Unknowns
      M.A.Gopalan, S.Vidhyalakshmi and K.Lakshmi
Abstract: We obtain infinitely many non-zero integer quintuples satisfying the non-homogeneous sextic equation with five unknowns. Various interesting properties among the values of and are presented. Some relations between the solutions and special numbers are exhibited.

Reference this Research Paper (copy & paste below code):

M.A.Gopalan, S.Vidhyalakshmi and K.Lakshmi (2018); Integral Solutions of the Sextic Equation with Five Unknowns; Int J Sci Res Publ 4(7) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0714.php?rp=P312927
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.